Advanced Search
Article Contents
Article Contents

Quasilinear divergence form parabolic equations in Reifenberg flat domains

Abstract Related Papers Cited by
  • We derive weak solvability and higher integrability of the spatial gradient of solutions to Cauchy--Dirichlet problem for divergence form quasilinear parabolic equations $$ \begin{equation} \left\{\begin{array}{l} u_t-\mathrm{div\,}\big(a^{ij}(x,t,u)D_ju+a^i(x,t,u)\big)=b(x,t,u,Du) &\quad \text{in}\ Q,\\ u=0 &\quad \text{on}\ \partial_p Q, \end{array} \right. \end{equation} $$ where $Q$ is a cylinder in $\mathbb{R}^n\times(0,T)$ with Reifenberg flat base $\Omega.$ The principal coefficients $a^{ij}(x,t,u)$ of the uniformly parabolic operator are supposed to have small $BMO$ norms with respect to $(x,t)$ while the nonlinear terms $a^i(x,t,u)$ and $b(x,t,u,Du)$ support controlled growth conditions.
    Mathematics Subject Classification: Primary: 35K59; Secondary: 35K61, 35B65, 35R05.


    \begin{equation} \\ \end{equation}
  • [1]

    A. A. Arkhipova, $L_p$-estimates of the gradients of solutions of initial/boundary-value problems for quasilinear parabolic systems. Differential and pseudodifferential operators, J. Math. Sci., 73 (1995), 609-617.doi: 10.1007/BF02364939.


    A. A. Arkhipova, Reverse Hölder inequalities with boundary integrals and $L_p$-estimates for solutions of nonlinear elliptic and parabolic boundary-value problems, in "Nonlinear Evolution Equations" (ed. N. N. Uraltseva), Amer. Math. Soc. Transl. Ser. 2, 164, Amer. Math. Soc., Providence, RI, (1995), 15-42.


    S.-S. Byun and L. Wang, Parabolic equations in Reifenberg domains, Arch. Ration. Mech. Anal., 176 (2005), 271-301.doi: 10.1007/s00205-005-0357-6.


    S.-S. Byun and L. Wang, $L^p$ estimates for parabolic equations in Reifenberg domains, J. Funct. Anal., 223 (2005), 44-85.doi: 10.1016/j.jfa.2004.10.014.


    S.-S. Byun, Optimal $W^{1,p}$ regularity theory for parabolic equations in divergence form, J. Evol. Equ., 7 (2007), 415-428.doi: 10.1007/s00028-007-0278-y.


    S.-S. Byun and L. Wang, Parabolic equations in time dependent Reifenberg domains, Adv. Math., 212 (2007), 797-818.doi: 10.1016/j.aim.2006.12.002.


    O. A. Ladyžhenskaya, V. A. Solonnikov and N. N. Ural'ceva, "Linear and Quasilinear Equations of Parabolic Type," Transl. Math. Monographs, Vol. 23, Amer. Math. Soc., Providence, R.I., 1967.


    G. Lieberman, "Second Order Parabolic Differential Equations," World Scientific Publishing Co., Inc., River Edge, NJ, 1996.


    A. Maugeri, D. K. Palagachev and L. G. Softova, "Elliptic and Parabolic Equations with Discontinuous Coefficients," Mathematical Research, 109, Wiley-VCH Verlag Berlin GmbH, Berlin, 2000.


    J. Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. Math., 80 (1958), 931-954.doi: 10.2307/2372841.


    D. K. Palagachev, Quasilinear elliptic equations with $VMO$ coefficients, Trans. Amer. Math. Soc., 347 (1995), 2481-2493.doi: 10.2307/2154833.


    D. K. Palagachev, L. Recke and L. G. Softova, Applications of the differential calculus to nonlinear elliptic operators with discontinuous coefficients, Math. Ann., 336 (2006), 617-637.doi: 10.1007/s00208-006-0014-x.


    E. R. Reifenberg, Solution of the Plateau problem for $m$-dimensional surfaces of varying topological type, Acta Math., 104 (1960), 1-92.doi: 10.1007/BF02547186.


    T. Toro, Doubling and flatness: Geometry of measures, Notices Amer. Math. Soc., 44 (1997), 1087-1094.

  • 加载中

Article Metrics

HTML views() PDF downloads(284) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint